Opuscula Math. 38, no. 6 (2018), 765-777

Opuscula Mathematica

Improved bounds for solutions of ϕ-Laplacians

Waldo Arriagada
Jorge Huentutripay

Abstract. In this short paper we prove a parametric version of the Harnack inequality for \(\phi\)-Laplacian equations. In this sense, the estimates are optimal and represent an improvement of previous bounds for this kind of operators.

Keywords: Orlicz-Sobolev space, Harnack inequality, \(\phi\)-Laplacian.

Mathematics Subject Classification: 35B50, 35J20, 35J60.

Full text (pdf)

  • Waldo Arriagada
  • Khalifa University, Department of Applied Mathematics and Sciences, P.O. Box 127788, Abu Dhabi, United Arab Emirates
  • Jorge Huentutripay
  • Universidad Austral de Chile, Instituto de Ciencias Físicas y Matemáticas, Campus Isla Teja, Valdivia, Chile
  • Communicated by Vicentiu D. Radulescu.
  • Received: 2018-01-11.
  • Revised: 2018-02-21.
  • Accepted: 2018-02-21.
  • Published online: 2018-07-05.
Opuscula Mathematica - cover

Cite this article as:
Waldo Arriagada, Jorge Huentutripay, Improved bounds for solutions of ϕ-Laplacians, Opuscula Math. 38, no. 6 (2018), 765-777, https://doi.org/10.7494/OpMath.2018.38.6.765

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.